# SDR A6WA200940208

- Difficulty date: April 10, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 14,857 hours, 14,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AT GATE) RT PACK HIGH TEMP IND FOLLOWED BY REPORT FROM F/A OF WARM CABIN TEMP AND HAZE IN CABIN.  OPERATED RT PACK FOR 30 MINUTES, ZERO DEFECTS NOTED.  OPERATED LT PACK, LIGHT, FANS, LAV FLUSH ETC IN CABIN AND LAV.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.  (K)
